# SDR AALA20001246

- Difficulty date: July 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FASTENERS CRACKED AND SKIN BULGING STATION 560, STRINGER 26L.  FOUND CORROSION IN BULGE AREA.  REMOVED FASTENERS AND CORRODED AREAS STATION 552-620 AND INSTALLED SKIN LAP DOUBLER PER SRM 53-30-3 PART 1.  (M)
